# SDR A6WA2018041145767

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R32005149
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT LOWER SILL CORRODED AT FS 349.00, RBL36.     REPAIRED FLOOR SILL AT FS 349.00, RBL36 AFT OF SERVICE DOOR LOWER SILL IAW AWAC EA# AWAC-CRJ253-00925 REV-IR.
